umm, a bit of background; when I first got my periods they were fine, but over the years they got heavier and heavier (passing clots of blood) and I had an aching pain on my right side for the week before and during my period, which turned to a stabbing pain when I went to the bathroom. The doc said it could be endometriosis (we didn't investigate this any further though) and I asked to be put on the Pill (Yasmin). He said it was fine for me to only have a period every 3 months while on the Yasmin. However, now I am taking the hormone section of a box of Yasmin, and for the last fortnight I have had light bleeding on and off, plus a similar sort of sharp, stabbing pain in my pelvis. (In a way it kind of feels like the inide of my bellybutton got caught on a fishing hook and someone is pulling on it!). I was just wondering if any other people have had a similar problem on the Pill?
Any answers much appreciated :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?